Alert archive / Arkansas / Wind Advisories in 2011
Wind Advisory 1, NWS Little Rock, AR
NWS Little Rock, AR issued this wind advisory at Jan 31, 2011, 3:24 PM CST for 34 counties in Arkansas. It took effect at Feb 1, 2011, 6:00 AM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2011, 3:24 PM CST (21:24 UTC)
- In effect from
- Feb 1, 2011, 6:00 AM CST
- Expired
- Feb 1, 2011, 10:30 PM CST
- In force
- 17 hr
- Issued by
- NWS Little Rock, AR
All 34 counties
Arkansas County, AR, Baxter County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleburne County, AR, Cleveland County, AR, Conway County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Faulkner County, AR, Fulton County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Independence County, AR, Izard County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Marion County, AR, Monroe County, AR, Ouachita County, AR, Perry County, AR, Pike County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, Sharp County, AR, Stone County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 10 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
468 WWUS74 KLZK 312124 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 324 PM CST MON JAN 31 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011200- /O.NEW.KLZK.WI.Y.0001.110201T1200Z-110202T1200Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 324 PM CST MON JAN 31 2011 ...WIND ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO 6 AM CST WEDNESDAY. * TIMING: BY MID TUESDAY MORNING STRONG WINDS WILL ENVELOPE THE FORECAST AREA AS A STRONG LOW PRESSURE CENTER MOVES ACROSS THE STATE. THESE WINDS WILL STRENGTHEN IN THE AFTERNOON AS THE LOW CENTER EXITS THE STATE TO THE EAST. LATE TUESDAY NIGHT INTO WEDNESDAY MORNING WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY LEVELS...THOUGH THEY WILL LIKELY REMAIN GUSTY THROUGH WEDNESDAY AFTERNOON. * WIND SPEED: WIND SPEEDS ARE EXPECTED TO BE SUSTAINED 25 TO 30 MPH WITH GUSTS UP TO 40 MPH...AND BE STRONGEST ACROSS THE NORTH HALF OF THE STATE. * WIND DIRECTION: THE LOW CENTER WILL TRACK ACROSS CENTRAL ARKANSAS. THIS WILL CAUSE GUSTY SOUTHEAST WINDS IN THE SOUTHEAST PART OF THE STATE DURING THE MORNING...WHILE GUSTY NORTHWEST WINDS OCCUR IN THE NORTHWEST. BY THE AFTERNOON WINDS SHOULD CHANGE AROUND TO THE NORTHWEST ACROSS THE ENTIRE STATE AS THE LOW EXITS TO THE EAST. THE AFTERNOON HOURS ARE WHEN THE STRONGEST WINDS ARE EXPECTED. * IMPACTS: THE MAIN IMPACTS WILL BE HAD ACROSS THE NORTH PART OF THE STATE. THE COMBINATION OF FREEZING RAIN...SLEET AND SNOW UP NORTH...AND STRONG GUSTY WINDS WILL MEAN THAT POWER OUTAGES AS WELL AS A FEW DOWNED TREES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
906 WWUS74 KLZK 010927 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 327 AM CST TUE FEB 1 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-012130- /O.CON.KLZK.WI.Y.0001.110201T1200Z-110202T1200Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 327 AM CST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * TIMING: BY MID MORNING STRONG WINDS WILL ENVELOPE THE FORECAST AREA AS A STRONG LOW PRESSURE CENTER MOVES ACROSS THE STATE. THESE WINDS WILL STRENGTHEN IN THE AFTERNOON AS THE LOW CENTER EXITS THE STATE TO THE EAST. BY WEDNESDAY MORNING WINDS ARE EXPECTED TO DECREASE BELOW ADVISORY LEVELS...THOUGH THEY WILL LIKELY REMAIN GUSTY THROUGH WEDNESDAY AFTERNOON. * WIND SPEED: WIND SPEEDS ARE EXPECTED TO BE SUSTAINED 25 TO 30 MPH WITH GUSTS UP TO 40 MPH...AND BE STRONGEST ACROSS THE NORTH HALF OF THE STATE. * WIND DIRECTION: THE LOW CENTER WILL TRACK ACROSS CENTRAL ARKANSAS. THIS WILL CAUSE GUSTY SOUTHEAST WINDS IN THE SOUTHEAST PART OF THE STATE DURING THE MORNING...WHILE GUSTY NORTHWEST WINDS OCCUR IN THE NORTHWEST. BY THE AFTERNOON...WINDS SHOULD CHANGE AROUND TO THE NORTHWEST ACROSS THE ENTIRE STATE AS THE LOW EXITS TO THE EAST. THE AFTERNOON HOURS ARE WHEN THE STRONGEST WINDS ARE EXPECTED. * IMPACTS: THE MAIN IMPACTS WILL BE ACROSS THE NORTH PART OF THE STATE. THE COMBINATION OF FREEZING RAIN...SLEET AND SNOW IN THE NORTH...AND STRONG GUSTY WINDS WILL MEAN THAT POWER OUTAGES AS WELL AS A FEW DOWNED TREES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 51
462 WWUS74 KLZK 012118 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 318 PM CST TUE FEB 1 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021030- /O.CON.KLZK.WI.Y.0001.000000T0000Z-110202T1200Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 318 PM CST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * TIMING: STRONG AND GUSTY WEST TO NORTHWEST WINDS ARE IN THE FORECAST OVERNIGHT. * WIND SPEED: SUSTAINED WIND SPEEDS OF 20 TO 30 MPH WILL CONTINUE...WITH GUSTS APPROACHING 40 MPH. * IMPACTS: THE MAIN IMPACTS WILL BE ACROSS NORTHERN AND WESTERN ARKANSAS. IN THE NORTH...GUSTY CONDITIONS MAY CREATE POWER OUTAGES...ESPECIALLY IN AREAS WHERE ICE AND SNOW OCCURRED. ALSO...DANGEROUS WIND CHILLS BELOW ZERO WILL BE NOTED IN THE NORTH AND WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG AND GUSTY WINDS MAY MAKE DRIVING DIFFICULT IN PARTS OF THE STATE...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 46
392 WWUS74 KLZK 020430 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 1030 PM CST TUE FEB 1 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-020530- /O.CAN.KLZK.WI.Y.0001.000000T0000Z-110202T1200Z/ ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- INCLUDING THE CITIES OF...ARKADELPHIA...ASH FLAT...AUGUSTA... BATESVILLE...BEEBE...BENTON...BOONEVILLE...BRINKLEY...BRYANT... BULL SHOALS...CABOT...CALICO ROCK...CAMDEN...CAVE CITY... CLARENDON...CLARKSVILLE...CLINTON...CONWAY...COTTON PLANT... DANVILLE...DARDANELLE...DE VALLS BLUFF...DE WITT...DES ARC... DUMAS...FAIRFIELD BAY...FLIPPIN...FORDYCE...GLENWOOD...GOULD... HAMPTON...HARDY...HARRISON...HAZEN...HEBER SPRINGS... HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...LITTLE ROCK... LONOKE...MALVERN...MAMMOTH SPRING...MARSHALL...MCCRORY... MCGEHEE...MELBOURNE...MENA...MONTICELLO...MORRILTON...MOUNT IDA... MOUNTAIN HOME...MOUNTAIN VIEW...MURFREESBORO...NEWPORT...NORMAN... NORTH LITTLE ROCK...OLA...OXFORD...PARIS...PERRYVILLE... PINE BLUFF...RUSSELLVILLE...SEARCY...SHERIDAN...STAR CITY... STUTTGART...SUMMIT...THORNTON...VIOLA...WALDRON...WARREN... WESTERN GROVE...YELLVILLE 1030 PM CST TUE FEB 1 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS CANCELLED THE WIND ADVISORY. WINDS HAVE FALLEN BELOW ADVISORY LEVELS THIS EVENING...THUS THE WIND ADVISORY HAS BEEN CANCELLED. HOWEVER...WINDS OF 10 TO 15 MPH WITH GUSTS TO 25 MPH WILL LIKELY CONTINUE THROUGH LATE TONIGHT AND EARLY WEDNESDAY MORNING. FURTHERMORE THESE WINDS...COMBINED WITH TEMPERATURES IN THE TEENS TO LOW 20S OVERNIGHT...WILL PRODUCE WIND CHILL VALUES OF 5 TO 10 DEGREES. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Jan 31, 11:51 AM CST, 3 hours 33 minutes earlier.
Area forecast discussion, Jan 31, 11:51 AM CST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1151 AM CST MON JAN 31 2011 .AVIATION... WIDESPREAD MVFR/IFR CONDITIONS WILL CONTINUE ACROSS THE STATE...MAINLY DUE TO LOW CEILINGS THE FIRST HALF OF THE PERIOD. OVERNIGHT A STRONG STORM SYSTEM WILL SPIN UP OUT OF NE TEXAS AND BRING WIDESPREAD RAINFALL. FOR NORTHERN TAF SITES...COLD AIR WILL RUSH IN AND FROZEN PRECIP WILL BEGIN TO MIX IN...CHANGING TO SNOW BY THE END OF THE PERIOD. FOR CENTRAL ARKANSAS...LIQUID RAINFALL IS EXPECTED THROUGH THE PERIOD. FOR SOUTHERN TAF SITES...INCLUDING KPBF AND KLLQ...THERE WILL BE A THREAT OF THUNDERSTORMS AFTER 15Z. THIS SYSTEM WILL MOVE THROUGH QUICKLY...WITH BLUSTERLY WINDS TO FOLLOW AFTER THIS TAF PERIOD. && .PREV DISCUSSION... /ISSUED 539 AM CST MON JAN 31 2011/ AVIATION... LOW LEVEL MOISTURE WILL CONTINUE ACROSS THE REGION WITH WIDESPREAD MVFR/IFR CONDITIONS EXPECTED THROUGH THE PERIOD. A STRONG STORM SYSTEM WILL APPROACH THE REGION FROM THE SOUTHWEST LATE TONIGHT WITH SCATTERED SHOWERS DEVELOPING TOWARDS MORNING. SOME FREEZING PRECIPITATION WILL BE POSSIBLE AT KHRO. WINDS WILL REMAIN FROM THE EAST TO SOUTHEAST BUT SHIFT TO THE NORTH LATE AT KHRO. THE PRECIP WILL BECOME MORE WIDESPREAD AND HEAVIER AFTER THE PERIOD ENDS. PREV DISCUSSION... /ISSUED 419 AM CST MON JAN 31 2011/ SHORT TERM...TODAY THROUGH THURSDAY NIGHT A STATIONARY FRONT CONTINUES ACROSS THE STATE THIS MORNING WITH OVERCAST CONDITIONS. TODAY WILL GENERALLY BE THE CALM BEFORE THE STORM AS A MAJOR WINTER STORM DEVELOPS. SCATTERED LIGHT RAIN IS EXPECTED TODAY BUT DEEP MOISTURE WILL BE LIMITED. MODELS ARE IN FAIRLY GOOD AGREEMENT WITH THE WINTER STORM SYSTEM. LOW PRESSURE WILL MOVE OUT OF TEXAS TONIGHT AND BRING ABUNDANT MOISTURE WITH IT. RAIN WILL SPREAD OVER THE AREA AT FIRST BUT COLD AIR IN THE PLAINS IS POISED TO MOVE QUICKLY INTO THE STATE TONIGHT AND TUESDAY. THE RAIN IN THE NORTH WILL CHANGE TO FREEZING RAIN OR SLEET LATE TONIGHT. TEMPERATURES WILL BE FALLING DURING THE DAY TUESDAY IN THE NORTH. THUNDERSTORMS CAN BE EXPECTED ACROSS THE SOUTHEAST THIRD OF THE STATE TUESDAY AS THE LOW MOVES THROUGH ARKANSAS. THE LOW IS EXPECTED TO MOVE GENERALLY FROM TEXARKANA TO JUST NORTH OF MEMPHIS. THIS WILL ALSO PUT THE HEAVIEST SNOWFALL NORTH OF A JASPER TO SALEM LINE. ICE AND SOME SNOW IS ALSO EXPECTED IN WEST CENTRAL ARKANSAS. ADDED 5 COUNTIES TO THE ONGOING WINTER STORM WATCH. 2 TO 3 INCHES OF SNOW ARE EXPECTED IN THE NORTH WITH LOCALIZED AREAS RECEIVING UP TO 4 INCHES. A DRY SLOT QUICKLY MOVES INTO SOUTH AND CENTRAL ARKANSAS TUESDAY NIGHT TO END THE PRECIPITATION. CENTRAL ARKANSAS WILL JUST SEE A BIT OF SNOW BEFORE THE PRECIPITATION ENDS. WRAP AROUND MOISTURE WILL CONTINUE TO BRING SNOW INTO NORTH ARKANSAS WEDNESDAY MORNING. THE LOW WILL MOVE INTO EASTERN INDIANA BY WEDNESDAY MORNING. SNOW WILL END IN THE NORTH WEDNESDAY MORNING. VERY COLD TEMPERATURES ARE EXPECTED BY WEDNESDAY NIGHT WITH WIND CHILLS BELOW ZERO IN THE NORTH. LONG TERM...FRIDAY THROUGH SUNDAY NIGHT MEDIUM RANGE MODELS ALL AGREE IN THE REDEVELOPMENT OF THE STRONG EASTERN PACIFIC RIDGE. THIS WILL RESULT IN MEAN DOWNSTREAM TROFFING THAT WILL ENCOMPASS MOST OF THE EASTERN TWO THIRDS OF THE NATION. WHILE THE DAILY PATTERN MAY FLUXUATE A BIT WITH SYSTEMS MOVING THROUGH...THE OVERALL MEAN PATTERN REMAINS IN PLACE. NUMEROUS DIFFERENCES EXIST BETWEEN THE INDIVIDUAL MODELS WITH THE SPECIFICS AND WILL TAKE A MIDDLE OF THE ROAD APPROACH AND HOPE THE MODELS COME INTO BETTER AGREEMENT. PERIOD INITIATES WITH POSITIVELY TILTED TROUGH OVER THE REGION. ECMWF PLACES CLOSED OFF UPPER LOW OVER FAR WEST TEXAS WHILE THE GFS HAS THIS FEATURE ALONG THE RED RIVER. FEATURE DOES LIFT OUT AND CROSSES THE STATE BUT MODELS HAVE THIS HAPPENING ROUGHLY TWELVE HOURS APART. REGARDLESS MOISTURE WILL BE LIMITED AND IT WILL BE TOUGH TO SQUEEZE ANY PRECIP OUT OF THIS FEATURE. MODELS ALSO SHOWING ANOTHER ARCTIC FRONT APPROACHING THE AREA ON SUNDAY NIGHT AND EARLY MONDAY. MODELS STILL REMAIN ABOUT 12 HOURS APART WITH THE ECMWF KEEPING THE FEATURE JUST NORTH OF THE STATE AND THE GFS SHOWING IT SLICING THROUGH THE STATE BY THE END OF THE PERIOD WITH SOME WINTERY PRECIPITATION DEVELOPING ALONG THE BOUNDARY. WILL INTRODUCE SOME POPS LATE IN THE PERIOD BUT WILL NOT GO OVERBOARD. WHILE THE MODELS ARE HAVING SOME DIFFICULTY CONCERNING THE TIMING OF THE INDIVIDUAL FEATURES...WHAT THEY DO AGREE ON IS TEMPERATURES WILL BE BELOW NORMAL THROUGH THE PERIOD. THE COLDEST DAY WILL BE FRIDAY WITH TEMPERATURES SLOWLY MODERATING THROUGH THE PERIOD. WILL UNDERCUT GUIDANCE SOMEWHAT BASED ON THE OVERALL FLOW AND THE FACT GUIDANCE ALWAYS LEANS TOWARDS CLIMATOLOGY IN THE LATTER PART OF THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 49 41 45 21 / 30 80 100 70 CAMDEN AR 61 56 60 24 / 20 80 100 40 HARRISON AR 50 31 33 13 / 30 90 100 80 HOT SPRINGS AR 57 51 53 21 / 20 80 100 30 LITTLE ROCK AR 56 51 54 23 / 20 80 100 40 MONTICELLO AR 60 56 62 26 / 20 80 100 70 MOUNT IDA AR 57 47 49 19 / 30 90 100 30 MOUNTAIN HOME AR 48 33 36 16 / 30 90 100 80 NEWPORT AR 50 44 49 23 / 30 80 100 80 PINE BLUFF AR 57 54 60 25 / 20 80 100 50 RUSSELLVILLE AR 55 42 44 19 / 30 90 100 50 SEARCY AR 53 47 51 23 / 30 80 100 60 STUTTGART AR 56 52 58 25 / 20 80 100 60 && .LZK WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM LATE TONIGHT THROUGH TUESDAY EVENING FOR BAXTER-BOONE-FULTON-IZARD-JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON- POLK-POPE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-YELL. && AVIATION...61
Hazardous weather outlook, Jan 31, 1:30 PM CST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 130 PM CST MON JAN 31 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 130 PM CST MON JAN 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A POWERFUL STORM SYSTEM WILL APPROACH ARKANSAS FROM THE SOUTHWEST LATER TONIGHT. AHEAD OF IT...SCATTERED SHOWERS WILL BE POSSIBLE ANY TIME DURING THE AFTERNOON BUT THE MAIN IMPACTS WILL BEGIN TONIGHT. THIS SYSTEM WILL BEGIN TO MOVE NORTHEAST OUT TEXAS OVERNIGHT AND BRING WIDESPREAD RAINFALL ACROSS THE MAJORITY OF THE STATE WITH PERIODS OF HEAVY RAIN...ESPECIALLY OVER WEST ARKANSAS WITH HALF INCH TO ONE INCH AMOUNTS POSSIBLE BY MORNING. ARCTIC AIR WILL SURGE INTO THE REGION FROM THE PLAINS LATE TONIGHT CAUSING A CHANGEOVER TO FREEZING RAIN AND SLEET ACROSS THE NORTH AND WEST PORTION OF THE STATE. THIS WILL OCCUR CLOSER TO SUNRISE TUESDAY MORNING...MAINLY NORTH AND WEST OF A LINE FROM JASPER TO MOUNTAIN HOME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FREEZING RAIN AND SLEET WILL CONTINUE THROUGH TUESDAY MORNING IN THE NORTHWEST. COLDER AIR WILL CONTINUE TO FILTER INTO THE STATE...WITH FREEZING RAIN AND SLEET CHANGING OVER TO ALL SNOW BY MID MORNING. HEAVY SNOW IS EXPECTED BY TUESDAY AFTERNOON...WITH TWO TO SIX INCHES POSSIBLE NORTHWEST OF A LINE FROM MENA...TO CLINTON...TO MELBOURNE. HIGHER TERRAIN COULD SEE UP TO EIGHT INCHES OF SNOW ACCUMULATION. ICE ACCUMULATIONS OF A TENTH OF AN INCH ARE POSSIBLE WITH LOCALLY HEAVIER AMOUNTS OF NEAR A QUARTER OF AN INCH. A WINTER STORM WATCH WILL REMAIN POSTED THROUGH TUESDAY EVENING FOR THIS PORTION OF THE STATE. HEAVY RAIN WILL CONTINUE ACROSS THE REMAINDER OF THE STATE WITH AN ADDITIONAL INCH TO AN INCH AND A HALF OF RAIN FALLING. IN ADDITION TO THE RAIN...THUNDERSTORMS WILL BE POSSIBLE WITH SOME OF THE STORMS STRONG TO POSSIBLY SEVERE OVER THE SOUTHEASTERN HALF OF THE STATE. THE PRIMARY THREAT AT THIS TIME APPEAR TO BE STRONG WINDS BUT AN ISOLATED TORNADO CAN NOT BE RULED OUT. ALTHOUGH CENTRAL ARKANSAS WILL MAINLY BE LIQUID PRECIPITATION...THERE WILL BE A BRIEF PERIOD OF FREEZING RAIN AND SLEET...BEFORE ENDING AS SNOW FLURRIES AS THE COLDER AIR SEEPS INTO THIS PORTION OF THE STATE IN THE AFTERNOON. CENTRAL ARKANSAS COULD SEE ANYWHERE BETWEEN A DUSTING TO ONE INCH OF SNOW AND ICE ACCUMULATION BY SUNSET. BY THE EARLY AFTERNOON AND EVENING HOURS...IT WILL BECOME VERY WINDY...AS WINDS SHIFT TO THE WEST AND NORTHWEST BEHIND THE SYSTEM. GUSTS COULD EXCEED 40 MPH IN PLACES. ARCTIC AIR WILL CONTINUE POURING INTO THE REGION TUESDAY NIGHT AND WEDNESDAY...WITH WELL BELOW NORMAL TEMPERATURES IN THE FORECAST. BY THURSDAY MORNING...READINGS MAY DROP BELOW ZERO IN THE NORTHWEST...WITH SINGLE DIGITS AND TEENS COMMON ELSEWHERE. STAY TUNED TO YOUR NATIONAL WEATHER SERVICE FOR THE LATEST FORECAST AND INFORMATION REGARDING THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56/61
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 7:08 PM CST | Special Weather Statement | LZK | Clark, Grant, Hot Spring, Pike, Saline | 57 min |
| Jan 30, 8:17 PM CST | Special Weather Statement | LZK | Hot Spring | 58 min |
| Jan 31, 3:24 PM CST | Winter Storm Warning | LZK | Baxter, Fulton, Izard, Marion, Stone | 24 hr |
| Jan 31, 3:24 PM CST | Winter Weather Advisory | LZK | Cleburne, Conway, Faulkner, Fulton, Independence, Izard and 3 more | 24 hr |
Nearby
Wind Advisories in Arkansas, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.